# SDR DL76S972140

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35214
- Condition: Dented
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND IN THE EXTERNAL SKIN AT STA 640 BETWEEN S31R AND S32R.  THE DENT IS 2.5 BELOW AN EXISTING SRM SMALL SMALL HOLE REPAIR.  REPAIRED PER ERA 330885-14.
